# SDR IPXA2024042552154

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,029 hours, 16,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY POWER TEST FAIL OPERATIONALLY CHECKED SHIPS BATTERIES, OPS CHECK GOOD, RESET EPCU EMERGENCY POWER TEST GOOD. PER FIM 24-30-03-00
